MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Catalog Number CDL-637L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation.No new information has been made available.The build lhr for cdl-637l s/n (b)(6), lot 1289390 was examined including the final inspection records and the in-process measurements.There were no relevant ncmrs associated with this lot.The device met the m6-c product specification including the axial stiffness and flexural resistance specifications.A review of the risk management files were reviewed and no new risks were identified.Rmf 0003 rev 36 line 12.73.4.- resorption or osteolysis, without infection/infected abscess/infected cyst, leading to surgical intervention with explantation.Rmf 0004 rev 24 line 9.77 - device explanted.
 
Event or Problem Description
Information provided states that patient had m6-c implanted at c4/5 in (b)(6) 2019.The device was explanted in (b)(6) 2023 due to suspected osteolysis.Swelling and dysphasia was noticed at the time of device removal.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale 94085
MDR Report Key18235184
Report Number3004987282-2023-00064
Device Sequence Number6983759
Product Code MJO
UDI-Device Identifier00812388030049
UDI-Public00812388030049
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2024
Device Catalogue NumberCDL-637L
Device Lot Number1289390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale
Patient Weight93 KG